Creutzfeld-Jacob like syndrome due to lithium toxicity.

Click here for full article.

J Neurol Neurosurg Psychiatry. 1989 February; 52(2): 291.
PMCID: PMC1032531

Creutzfeld-Jacob like syndrome due to lithium toxicity.

Advertisements

Drug-induced Creutzfeldt-Jakob like syndrome.

J Psychiatry Neurosci. 1992 September; 17(3): 103–105.
PMCID: PMC1188422
Department of Neurology, Hahnemann University, Philadelphia, Pennsylvania.
This article has been cited by other articles in PMC.

Abstract

A patient with progressive neurological deterioration characterized by cognitive impairment, myoclonus, Parkinson’s syndrome, an abnormal electroencephalogram and fasciculations was considered for brain biopsy for suspected Creutzfeldt-Jakob disease. Complete clinical recovery followed discontinuation of lithium and nortriptyline. Awareness of this unusual drug-induced Creutzfeldt-Jakob like syndrome can avoid costly, invasive and unnecessary investigative procedures.

Up ↑